Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 72, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 16, 2014, 4:06 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 4:06 PM CDT (21:06 UTC)
- Expired
- Jun 16, 2014, 4:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Hancock County, IL, McDonough County, IL
The radar
The Lincoln radar (KILX), 142 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:21 PM CDT | FUNNEL CLOUD | 2 E West Point, IL | MOVING NORTH. |
| Jun 16, 4:35 PM CDT | HAIL 1.5 | 4 E Bentley, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS53 KDVN 162106
SVRDVN
ILC067-109-162145-
/O.NEW.KDVN.SV.W.0072.140616T2106Z-140616T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 445 PM CDT
* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
POINT...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOWEN...AUGUSTA...COLMAR...TENNESSEE...FANDON...COLCHESTER...
DENVER...BENTLEY AND PLYMOUTH.
OTHER LOCATIONS AFFECTED INCLUDE HANCOCK COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4019 9120 4032 9128 4052 9084 4028 9071
4028 9090 4020 9091 4019 9099
TIME...MOT...LOC 2106Z 248DEG 14KT 4025 9112
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:03 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 16, 1:03 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 103 PM CDT MON JUN 16 2014 .UPDATE... ISSUED AT 641 AM CDT MON JUN 16 2014 FOG WAS BEING REPORTED EARLY THIS MORNING ALONG THE LENGTH OF THE IA/MO BORDER AND INTO FAR SOUTHEAST IA INCLUDING KECK AND KABUL. HAVE UPDATED THE FORECAST TO INCLUDE PATCHY EARLY MORNING FOG...WHICH SHOULD QUICKLY DISSIPATE AFTER SUNRISE. && .SYNOPSIS... ISSUED AT 338 AM CDT MON JUN 16 2014 A RATHER QUIET NIGHT SO FAR OVER THE REGION COURTESY OF A BROAD LOW LEVEL ANTICYCLONIC FLOW ON THE EDGE OF HIGH PRESSURE ANCHORED OVER THE MID ATLANTIC AND SOUTHEAST U.S. LOW PRESSURE THAT MOVED THROUGH NW MN SUNDAY WAS IN SE ONTARIO...WITH A WEAK FRONT OR TROUGH ARCING SE THROUGH THE WESTERN GREAT LAKES CURVING BACK SW ACROSS CENTRAL IL AND KS. THERE...THIS BOUNDARY WAS A DIVISION BETWEEN DEW POINTS IN THE UPPER 60S AND LOWER 70S TO THE SOUTH AND WIDESPREAD 50S TO LOWER 60S TO THE NORTH. ALOFT...A BROAD SW FLOW REACHED FROM THE DESERT SW TO THE GREAT LAKES. THIS BOUNDARY HAS SO FAR BEEN RATHER INACTIVE WITH A LACK OF MACS ACTIVITY WITH ONLY A FEW SCATTERED SEEN ON AREA RADAR PERCOLATING IN E CENTRAL MO INTO SOUTHERN IL...WHILE THE PLAINS APPEARS TO BE CAPPED. A VERY JUICY AIR MASS WAS POISED AT 850 MB IN THE SOUTHERN PLAINS...WHERE THE SE U.S. HIGH WAS CHANNELING A FLOW OF GULF MOISTURE AND DEW POINTS FROM 16 TO 18 FROM TX INTO S CENTRAL KS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 338 AM CDT MON JUN 16 2014 CHALLENGING FORECAST WITH MAIN FOCUS ON POTENTIAL FOR THUNDERSTORMS THAT COULD BE BOTH SEVERE AND ALSO HEAVY RAIN PRODUCERS. SHORTWAVE IMPULSE MOVING OUT OF EASTERN CO THIS MORNING IS EXPECTED TO LIFT INTO THE MO VALLEY BY AFTERNOON. AS THIS INTERACTS WITH A THE FEED OF HIGH THETA AIR RETURNING BACK N-NE OUT OF THE SOUTHERN PLAINS AND STEEP MID LEVEL LAPSE RATES...A COMPLEX OF THUNDERSTORM IS LIKELY TO DEVELOP IN NW IA OR SW MN BY MID TO LATE AFTERNOON. FURTHER SE...OVER THE LOCAL AREA...SOUTHERLY WINDS AND THE RETURNING DEEP MOISTURE ON WHAT LOOKS TO BE A DIFFUSE WARM FRONT MAY ALSO BE CAPABLE OF TRIGGERING CONVECTION...BUT THE AMOUNT OF CAPPING MAY BE INHIBIT IVE. THERE IS OVERALL LOW CONFIDENCE IN ANY MODEL SOLUTION TODAY INTO TONIGHT WITH EVEN HIGH RES SHORT TERM MODELS NOT OFFERING MUCH GUIDANCE WITH THEIR RATHER POOR PERFORMANCE DEPICTING NEARLY NON-EXISTENT CONVECTIVE TRENDS THIS MORNING...THAT LEAD TO MODEL SUGGESTED OUTFLOW BOUNDARIES AND STORM GENESIS REGIONS LATER TODAY. CONCEPTUALLY...WHAT IS SUGGESTED IS THAT THERE WILL BE AN MACS DEVELOPING WELL TO THE NW THIS AFTERNOON...TRACKING E AND POSSIBLY SE INTO NE IA AND PERHAPS NW IL LATE TONIGHT FOLLOWING CORFIDI VECTORS AND THETA GRADIENTS. THIS EVOLUTION WOULD HAVE THE POTENTIAL FOR DAMAGING WIND AND HEAVY RAINFALL...ESPECIALLY IF BACK BUILDING PROPAGATION WERE TO OCCUR OVER THE AREA LATE TONIGHT CONSIDERING THE HIGH PW VALUES. THERE IS ALSO THE POSSIBILITY THAT THE ENTIRE COMPLEX MAY STAY NORTH...CLOSER TO THE NOSE OF THE 40 TO 50 KT LOW LEVEL JET WELL INTO MN AND WI AND NOT IMPACT THE AREA UNDER A SUFFICIENT CAPPING INVERSION OR ELEVATED MIXED LAYER. BASED ON THIS LEVEL OF LOW CONFIDENCE OF LARGELY DIFFERING SOLUTIONS...WILL KEEP LIKELY POPS LIMITED TO THE FAR NORTH...MAINLY FROM MIDNIGHT AND BEYOND...TAPERING TO SLIGHT CHANCES SOUTH OF I-80 OVERNIGHT. OUTSIDE THE POSSIBLE ORGANIZED COMPLEX...WILL CARRY VERY LOW POPS OVER THE FORECAST AREA THIS AFTERNOON INTO EVENING. OTHERWISE...SUMMER HEAT AND HUMIDITY RETURNS TODAY WITH HIGHS LIKELY INTO THE MID AND UPPER 80S WITH DEW POINTS IN THE UPPER 60S TO NEAR 70 BY EVENING. SOUTH WINDS WILL BE BREEZY...BUT NOT AS STRONG AS SUNDAY WITH THE MIXING SOMEWHAT OFFSETTING THE LOW LEVEL MOISTURE RETURN. THE HIGHER DEW POINTS AND CONTINUED BRISK SOUTHERLY FLOW WILL HOLD MINS TONIGHT IN THE UPPER 60S TO LOWER 70S. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 338 AM CDT MON JUN 16 2014 THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED THUNDERSTORM TRACK THIS WEEK IS HIGH. CONFIDENCE IS LOW ON THE OVERALL TIMING/PLACEMENT OF FEATURES AND RAINFALL AMOUNTS...WHICH COULD BE SIGNIFICANT. AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM AND HUMID WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE 90S. INTERNALLY...THE VARIOUS MODELS AGREE THAT THERE WILL BE AN ORGANIZED THUNDERSTORM COMPLEX NEAR THE AREA AT SUNRISE TUESDAY WITH A LIKELY BOUNDARY FROM SAID COMPLEX BETWEEN HWY 20 AND I-80. THIS BOUNDARY SHOULD HAVE ISOLATED TO SCATTERED STORMS ALONG IT TUESDAY MORNING AND WILL PROVIDE THE FOCUS FOR NEW STORM DEVELOPMENT TUESDAY AFTERNOON. WHERE THIS BOUNDARY STALLS WILL DETERMINE MAX TEMPERATURES ON TUESDAY. SOUTH OF THIS BOUNDARY TEMPERATURES PUSHING 90 ARE VERY POSSIBLE. NORTH OF THE BOUNDARY TEMPERATURES WILL REMAIN COOL FOR MUCH OF THE DAY BEFORE REBOUNDING LATE IN THE AFTERNOON. TUESDAY NIGHT INTO WEDNESDAY MORNING ANOTHER ORGANIZED THUNDERSTORM COMPLEX WILL PASS CLOSE TO OR THROUGH THE AREA. THE NORTHERN HALF OF THE AREA LOOKS TO HAVE THE BEST CHANCE FOR STORMS. SOME OF THESE STORMS MAY BE STRONG TUESDAY NIGHT. BOUNDARIES FROM THE TUESDAY NIGHT STORM COMPLEX WILL THEN PROVIDE THE FOCUS FOR NEW STORM DEVELOPMENT WEDNESDAY AFTERNOON. LIKE TUESDAY...TEMPERATURES ON WEDNESDAY WILL BE HIGHLY DEPENDENT ON WHERE BOUNDARIES FROM THE STORM COMPLEX STALL. WEDNESDAY NIGHT YET ANOTHER ORGANIZED STORM COMPLEX WILL DEVELOP IN THE MIDWEST. THIS STORM COMPLEX COULD AFFECT THE AREA. THE MODELS DIFFER CONSIDERABLY ON THE INITIATION POINT OF THIS COMPLEX WEDNESDAY AFTERNOON AND WHERE IT TRACKS WEDNESDAY NIGHT. THURSDAY ON... THE MODEL CONSENSUS HAS HIGH CHANCE TO LIKELY POPS FOR THURSDAY BASED ON AN ORGANIZED STORM COMPLEX MOVING THROUGH THE AREA. THURSDAY NIGHT THROUGH SUNDAY THE MODEL CONSENSUS CONTINUES THE ACTIVE WEATHER PATTERN FOR THE AREA WITH SLIGHT CHANCE TO CHANCE POPS IN EVERY 12 HOUR PERIOD. THERE WILL BE PERIODS OF DRY WEATHER FROM THURSDAY NIGHT THROUGH SUNDAY THAT MAY BE 6 OR MORE HOURS LONG. HOWEVER...DIFFERENCES BETWEEN THE MODELS ON THE TIMING OF FEATURES DOES NOT ALLOW THE PLACEMENT OF DRY WEATHER WITH ANY CERTAINTY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1243 PM CDT MON JUN 16 2014 ISOLATED TO SCATTERED STORMS OVER NORTHEAST MO WILL LIFT NORTHWARD OVER THE AREA AND CONTINUE TO DEVELOP INTO EARLY THIS EVENING. A PULSE SEVERE STORM WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. OTHERWISE... ANTICIPATE SEVERE STORMS OUT WEST TO MOVE INTO AREAS MAINLY ALONG AND NORTH OF I-80 LATER THIS EVENING INTO THE OVERNIGHT AHEAD OF A WARM FRONT. THESE STORMS WILL BRING RISK OF VERY LARGE HAIL AND DAMAGING WINDS OF 60-80 MPH. AS RESULT HAVE HIT THE MENTION OF STORMS HARDEST AT KDBQ AND KCID. CONDITIONS IN THE STORMS WILL LOWER INTO MVFR TO IFR. RESIDUAL OUTFLOW BOUNDARIES AND VEERING 50 KT LOW LEVEL JET MAY ALLOW FOR REDEVELOPMENT TO PERSIST INTO EARLY TUE AM. ABUNDANT MOISTURE AND WET GROUND IN SOME AREAS MAY ALLOW FOR PATCHY FOG 2-6SM TO DEVELOP TOWARD SUNRISE. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...SHEETS SYNOPSIS...SHEETS SHORT TERM...SHEETS LONG TERM...08 AVIATION...05
Hazardous weather outlook, Jun 16, 12:05 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1205 PM CDT MON JUN 16 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-170915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1205 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. AT THIS TIME...THE AREA MOST AT RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS. VERY LARGE HAIL TO AROUND THE SIZE OF GOLFBALLS...AND DAMAGING WINDS OF 60 MPH TO POSSIBLY OVER 80 MPH WILL BE THE MAIN THREATS. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING DUE TO INTENSE RAINFALL RATES. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR MOST OF THE OUTLOOK AREA...WITH A MODERATE RISK FOR PORTIONS OF EASTERN IOWA NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED THUNDERSTORM TRACK TUESDAY THROUGH SUNDAY IS HIGH. CONFIDENCE IS LOW ON WHERE EACH THUNDERSTORM COMPLEX WILL TRACK. DEPENDING UPON WHERE STORMS TRACK...RAINFALL AMOUNTS COULD BE VERY SIGNIFICANT. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM TUESDAY THROUGH SUNDAY. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT NORTH OF INTERSTATE 80...AND FOR THE ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. RIGHT NOW THE PRIMARY THREATS APPEAR TO BE HIGH WINDS AND HAIL. AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM AND HUMID...WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. 05/SHEETS/08
In the hours before
Local storm report, Jun 16, 3:36 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
336 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HEAVY RAIN 3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/16/2014 M1.10 INCH CLARK MO TRAINED SPOTTER
&&
BILLNLocal storm report, Jun 16, 3:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 1 ESE WASHINGTON 41.30N 91.68W
06/16/2014 M0.50 INCH WASHINGTON IA TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL.
&&
TEOLocal storm report, Jun 16, 3:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND GST 2 E WASHINGTON 41.30N 91.65W
06/16/2014 E60 MPH WASHINGTON IA LAW ENFORCEMENT
ESTIMATED 50 TO 60 MPH. SMALL LIMBS DOWN.
&&
BILLNLocal storm report, Jun 16, 3:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
347 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST WASHINGTON 41.30N 91.69W
06/16/2014 M67 MPH WASHINGTON IA AWOS
AWOS MEASURED.
&&
BILLNLocal storm report, Jun 16, 3:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
349 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST WASHINGTON 41.30N 91.69W
06/16/2014 M67.00 MPH WASHINGTON IA AWOS
AWOS MEASURED.
&&
BILLNLocal storm report, Jun 16, 4:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL RIVERSIDE 41.48N 91.57W
06/16/2014 M0.75 INCH WASHINGTON IA PUBLIC
1/2 TO 3/4 INCH HAIL. NEAR HILLS WINDS PICKED UP TO 40 TO
50 MPH ESTIMATED. ON HWY 218 LOTS OF CARS ON THE SIDE OF
ROAD WAITING FOR STORM TO PASS.
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:11 PM CDT | Tornado Warning | DVN | Hancock, McDonough | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.